This is what I was given just making sure it's ok
Hi, this is what the Drugs.com interaction checker says:
"Using temazepam together with traZODone may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor".
I would advise you to ask for your doctors opinion...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2014 • 3 answers
Posted 24 Mar 2015 • 2 answers
Posted 27 Sep 2017 • 2 answers
Posted 20 Nov 2017 • 0 answers
Posted 4 days ago • 0 answers